# SDR IPXA2018081032632

- Difficulty date: July 25, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA703510
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STIFFENER IN THE RT MLG WW, BEHIND THE NR 3 HYDRAULIC RESERVOIR WAS CRACKED. REMOVED AND REPLACED THE STIFFENER IAW SRM 51-31-01, AND SRM 51-33-01.
